# SDR SWAA2022030727463

- Difficulty date: April 20, 2019
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N282WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32534
- Aircraft time: 41,364 hours, 24,355 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Punctured
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 241UF 3EA PUNCTURES TOP SIDE (MARKED) / EVALUATED; PREPPED; CLEANED AND REPAIRED 3 PUNCTURE DAMAGES TO UPPER FACESHEET ON FLOORBOARD 241 UF IAW B737 SRM 53-00-0-2R-2; PAR (3) REV 67.
